# SDR MWEA95350

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: P401004
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FORWARD CABIN EMERGENCY FLASHLIGHT DOES NOT FLASH THE TEST LIGHT.  MAINTENANCE REMOVED AND REPLACED BATTERY.  AIRCRAFT RETURNED TO SERVICE.
